Fixed point theorems for set-valued maps and existence principles for integral inclusions


New fixed point theorems of Mönch type are presented for set-valued maps. These theorems are then used to establish general existence principles for Hammerstein integral inclusions in Banach spaces.


Donal O’Regan
Department of Mathematics, National University of Ireland, Galway, Ireland

Radu Precup
Department of Applied Mathematics, “Babeş-Bolyai” University, Cluj, Romania


Paper cordinates

D. O’Regan, R. Precup, Fixed point theorems for set-valued maps and existence principles for integral inclusions, J. Math. Anal. Appl. 245 (2000), 594-612.


About this paper


Journal of Mathematical Analysis and Applications

Publisher Name

Academic Press

Print ISSN

Not available yet.

Online ISSN


Google Scholar Profile

MR :2001b:47112


[1] R.P. Agarwal, D. O’Regan, Existence criteria for operator inclusions in abstract spaces, J. Comput. Appl. Math., 113 (2000), pp. 183-193

[2] J. Appel, E. De Pascale, H.T. Nguyen, P.P. Zabreik, Nonlinear integral inclusions of Hammerstein type, Topol. Methods Nonlinear Anal., 5 (1995), pp. 111-124, Google Scholar

[3] J.P. Aubin, A. Cellina, Differential Inclusions, Springer-Verlag, Berlin/Heidelberg/New York/Tokyo (1984), Google Scholar

[4] T. Cardinali, and, N. S. Papageorgiou, Hammerstein Integral Inclusions in Reflexive Banach Spaces, to appear.Google Scholar

[5] A. Cellina, A. Fryszkowski, T. Rzezuchowski, Upper semicontinuity of Nemytskij operators, Ann. Mat. Pura Appl., 160 (1991), pp. 321-330, View Record in ScopusGoogle Scholar

[6] J.F. Couchouron, M. Kamenski, A unified topological point of view for integro-differential inclusions, Differential Inclusions and Optimal Control, Lecture Notes in Nonlinear Analysis, 2 (1998), p. 123–137, Google Scholar

[7] K. Deimling, Nonlinear Functional Analysis, Spinger-Verlag, Berlin/Heidelberg/New York/Tokyo (1985), Google Scholar

[8] K. Deimling, Multivalued Differential Equations, de Gruyter, Berlin/New York (1992), Google Scholar

[9] M. Frigon, Théorèmes d’existence de solutions d’inclusions différentielles, A. Granas, M. Frigon (Eds.), Topological Methods in Differential Equations and Inclusions, NATO ASI Series C, 472, Kluwer Academic, Dordrecht/Boston/London (1995), pp. 51-87, View PDF, CrossRefGoogle Scholar

[10] D. Guo, V. Lakshmikantham, X. Liu, Nonlinear Integral Equations in Abstract Spaces, Kluwer Academic, Dordrecht/Boston/London (1996), Google Scholar

[11] H.P. Heinz, On the behaviour of measures of noncompactness with respect to diffferentiation and integration of vector-valued functions, Nonlinear Anal., 7 (1983), pp. 1351-1371, ArticleDownload PDFView Record in ScopusGoogle Scholar

[12] S. Hu, N.S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I: Theory, Kluwer Academic, Dordrecht/Boston/London (1997), Google Scholar

[13] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal., 4 (1980), pp. 985-999, ArticleDownload PDFGoogle Scholar

[14] H. Mönch, G.F. Von Harten, On the Cauchy problem for ordinary differential equations in Banach spaces, Arch. Math. (Basel), 39 (1982), pp. 153-160, View Record in ScopusGoogle Scholar

[15] D. O’Regan, Multivalued integral equations in finite and infinite dimensions, Comm. Appl. Anal., 2 (1998), pp. 487-496, Google Scholar

[16] D. O’Regan, Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract space, Proc. Amer. Math. Soc., 127 (1999), pp. 3557-3564W, Wiew PDF, CrossRefView Record in ScopusGoogle Scholar

[17] D. O’Regan, and, R. Precup, Existence criteria for integral equations in Banach spaces, J. Inequal. Appl, to appear, Google Scholar

[18] D. O’Regan, and, R. Precup, Theorems of Leray-Schauder Type and Applications, Gordon and Breach, New York, in press.Google Scholar

[19] R. Precup, Discrete continuation method for nonlinear integral equations in Banach spaces, Pure Math. Appl, to appear.Google Scholar


Related Posts